# SDR TC8A96070

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128719
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED AT HIGH ENGINE RPMS, HIGH FUEL FLOW NOTED.  REMOVED AND REPLACED FUEL CONTROL, RAN ENGINE, TRIMMED IDLE AND PART POWER, OPS CHECKS GOOD IAW PWA 73-2-2.  TRIM RUN IAW DAC MM 71-0, ALL PARAMETERS.
